MAUDE Adverse Event Report: OSTEOGENICS BIOMEDICAL, INC. CYTOPLAST PTFE SUTURE

OSTEOGENICS BIOMEDICAL, INC. CYTOPLAST PTFE SUTURE
Model Number CS0618PREM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Swelling/ Edema (4577)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The units were not returned, so they could not be inspected.The lot history was reviewed and the product was verified to have been manufactured correctly and sterilized via a validated sterilization cycle, and no discrepancies were found.Ptfe is a bioinert material and this is the first complaint received by osteogenics concerning tissue irritation/swelling.There are many clinical factors that could lead to this event, and based on the review of the lot history and complaint trending, we do not believe this was device related.
 
Event or Problem Description
The clinician stated that the tissue around the ptfe suture became swollen and therefore had a higher tension on the flap.The suture had to be removed early and upon removal the irritation disappeared.The patient was also prescribed antibiotics because the tissue looked 'necrotic'.The patient healed upon suture removal and therefore there was no serious outcome.

Brand Name
CYTOPLAST PTFE SUTURE
Common Device Name
PTFE SUTURE
Manufacturer (Section D)
OSTEOGENICS BIOMEDICAL, INC.
4620 71st st. bldg. 78
lubbock TX 79424
MDR Report Key11475156
Report Number1650372-2021-00003
Device Sequence Number4625064
Product Code NBY
UDI-Device IdentifierD765CS0618PREM0
UDI-Public+D765CS0618PREM0/$$3240528RC06435A
Combination Product (Y/N)N
PMA/510(K) Number
K072076
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 03/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/28/2024
Device Model NumberCS0618PREM
Device Lot NumberRC06435A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2021
Initial Report FDA Received Date03/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;